A delayed computer virus propagation model and its dynamics

Ren, Jianguo, Yang, Xiaofan, Yang, Lu-xing, Xu, Yonghong and Yang, Fanzhou 2012, A delayed computer virus propagation model and its dynamics, Chaos, solitons and fractals, vol. 45, no. 1, pp. 74-79, doi: 10.1016/j.chaos.2011.10.003.

Attached Files
Name Description MIMEType Size Downloads

Title A delayed computer virus propagation model and its dynamics
Author(s) Ren, Jianguo
Yang, Xiaofan
Yang, Lu-xingORCID iD for Yang, Lu-xing orcid.org/0000-0002-9229-5787
Xu, Yonghong
Yang, Fanzhou
Journal name Chaos, solitons and fractals
Volume number 45
Issue number 1
Start page 74
End page 79
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2012-01
ISSN 0960-0779
Language eng
DOI 10.1016/j.chaos.2011.10.003
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information And Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107793

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 108 times in TR Web of Science
Scopus Citation Count Cited 122 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 263 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:11:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.